MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TI DUR REG FLUTED STEM17X155MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

STRYKER ORTHOPAEDICS-MAHWAH TI DUR REG FLUTED STEM17X155MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 64786720
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Fall (1848); Pain (1994); Injury (2348); Limited Mobility Of The Implanted Joint (2671)
Date of Event 08/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.A review of the device history records indicates that the reported devices were manufactured and accepted into final stock with no reported discrepancies.The complaint history review indicated that there were no similar events for the reported lot.Device not returned.
 
Event or Problem Description
It was reported that gmrs stem is broken after the patient fell, as seen on x-ray.The patient felt pain and limited knee joint motion.
 
Additional Manufacturer Narrative
An event regarding crack/fracture involving a duracon stem was reported.The event was confirmed through clinician review of the medical records received.Method & results: -product evaluation and results: not performed as the device was not returned for evaluation.-medical records received and evaluation: a review of the provided medical records and/or x-rays by a clinical consultant indicated: lack of femoral condylar bone support of a mrh device since time of implantation in combination with a cemented proximal femoral stem extender has contributed to a huge overload condition on the connection between stem extender and mrh femoral device resulting in a fatigue fracture approximately 1-year after implantation.Revision surgery was required although there is no info about findings during revision surgery or the procedure performed.-product history review: indicated all devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusion: a review of the provided medical records and/or x-rays by a clinical consultant indicated: lack of femoral condylar bone support of a mrh device since time of implantation in combination with a cemented proximal femoral stem extender has contributed to a huge overload condition on the connection between stem extender and mrh femoral device resulting in a fatigue fracture approximately 1-year after implantation.Revision surgery was required although there is no info about findings during revision surgery or the procedure performed.The exact cause of the event could not be determined based on the information provided.Device evaluation is required to complete the investigation for determining a root cause.No further investigation is required at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
It was reported that gmrs stem is broken after the patient fell, as seen on x-ray.The paient felt pain and limited knee joint motion.

Brand Name
TI DUR REG FLUTED STEM17X155MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8190080
Report Number0002249697-2018-04105
Device Sequence Number2026641
Product Code JWH
UDI-Device Identifier07613327045048
UDI-Public07613327045048
Combination Product (Y/N)N
PMA/510(K) Number
K973164
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/03/2021
Device Catalogue Number64786720
Device Lot Number0048392
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/27/2018
Supplement Date Received by Manufacturer02/20/2019
Initial Report FDA Received Date12/21/2018
Supplement Report FDA Received Date03/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age39 YR